# SDR SWAA2014072330222

- Difficulty date: July 19, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 36,275 hours, 21,122 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER IN SPAR SKIN CRACKED AT STAB STATION 129.50 APPROX 10.5 INCHES FROM REAR SPAR.  REPAIRED SKIN IAW SRM.
